# SDR CALA0500026

- Difficulty date: January 7, 2005
- Submitted: January 28, 2005
- Operation: Air carrier
- Aircraft: N17104
- Make and model: Boeing 757224
- Aircraft serial: 27294
- Aircraft time: 38,702 hours, 11,476 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N51911
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CENTER FLOORBEAM CORRODED BETWEEN STA 345 AND 365, BL 0.  THE CORRODED SECTION OF FLOORBEAM WAS REPAIRED IAW SRM 51-40-03, PARAGRAPH 4 AND 7.
